# SDR ASAA2024041449006

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT BATTERY PACK FAILS SELF TEST. GROUNDED - YES. REMOVED AND REPLACED AFT LEFT EMERGENCY LIGHT BATTERY PACK S/N 189040 IAW B737NG AMM 33-51-06-960-805 STEP 4E(1-5) OP CK GOOD IAW 33-51-06-960-805 STEP 4E6.
